# SDR 2011FA0000019

- Difficulty date: January 10, 2011
- Submitted: January 10, 2011
- Operation: General aviation
- Make and model: Doug MD 83
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT 487, SEATS 36D AND 36E. SEATS ARE LOCATED NEXT TO THE ENGINE. THERE WAS A STRONG SMELL OF FUEL IN THE CABIN RESULTING IN A HEADACHE.
